The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Canadian Journal of Mathematics
( Vol. 52 NO.3 / (2000))
Two-Weight Estimates for Singular Integrals Defined on Spaces of Homogeneous Type
D.E. Edmunds, V. Kokilashvili, A. Meskhi,
Pages. 468-502
Abstract Two-weight inequalities of strong and weak type are obtained in the context of spaces of homogeneous
type. Various applications are given, in particular to Cauchy singular integrals on regular curves.
Contents 1. Basic Ingredients 2. Singular Integrals on SHT: Strong-Type Inequalities 3. Two-Weight Weak-Type Inequalities 4. Application to Singular Integrasl on Fractal Sets; Examples
Key words
Mathmatical Subject Classification 26D10